Alert archive / Tennessee / Special Weather Statements in 2012
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Sep 7, 2012, 10:31 PM CDT for Carroll County, Henry County, Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 10:31 PM CDT (03:31 UTC)
- Expired
- Sep 7, 2012, 11:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
Counties Carroll County, TN, Henry County, TN
The radar
The Paducah radar (KPAH), 114 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041
WWUS84 KMEG 080331
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 PM CDT FRI SEP 7 2012
TNZ003-004-020-021-051-052-054-080415-
WEAKLEY TN-CARROLL TN-CROCKETT TN-GIBSON TN-HENDERSON TN-HENRY TN-
MADISON TN-
1031 PM CDT FRI SEP 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1115 PM CDT FOR...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...
EASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 8 MILES NORTHEAST OF PALMERSVILLE TO 5 MILES NORTHWEST
OF ADAIR AT 1032 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CARROLL...CROCKETT...GIBSON...HENDERSON...HENRY...MADISON
AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR HUMBOLDT...
HUNTINGDON...MCKENZIE...MILAN...NATCHEZ TRACE STATE FOREST...NATCHEZ
TRACE STATE PARK...PARIS LANDING STATE PARK AND PARIS...SHOULD
MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3635 8806 3635 8809 3625 8808 3622 8813
3612 8820 3588 8821 3585 8820 3585 8818
3574 8819 3571 8914 3573 8917 3618 8867
3651 8862 3650 8805
TIME...MOT...LOC 0332Z 267DEG 32KT 3652 8849 3619 8855
3578 8900
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Sep 7, 9:25 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 7, 9:25 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CDT FRI SEP 7 2012 .DISCUSSION... UPDATE OF GRIDS MAINLY FOR END OF PRECIPITATION TONIGHT AS IT LOOKS LIKE IT WILL END CLOSE TO MIDNIGHT IN THE NORTHWEST CORNER OF FORECAST AREA. ACTIVE LINE OF STORMS MOVING THROUGH THE REGION AHEAD OF A COLD FRONT THAT WILL COOLING THINGS OFF LATER TONIGHT AND TOMORROW. SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALMOST ALL THE MID-SOUTH. WILL BE CLEARING SOME OF THE NORTHWEST COUNTIES SOON. TLSJR && .PREV DISCUSSION... /ISSUED 632 PM CDT FRI SEP 7 2012/ UPDATE...AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 234 PM CDT FRI SEP 7 2012/ DISCUSSION... WATCHING THUNDERSTORM DEVELOPMENT OVER NORTHWEST ARKANSAS OUT AHEAD OF THE APPROACHING COLD FRONT. SOME OF THIS ACTIVITY COULD MAKE IT INTO NORTHEAST ARKANSAS IN A COUPLE OF HOURS. MEANWHILE...THE COLD FRONT NOW STRETCHES PEORIA ILLINOIS TO NEAR TULSA OKLAHOMA. THE COLD FRONT WILL BEGIN MOVING INTO THE MIDSOUTH AROUND 00Z(7 PM). EXPECT A SQUALL LINE ALONG THE FRONT WHICH COULD BE SEVERE. DAMAGING WINDS WILL BE THE MAIN THREAT FROM THE STORMS. MOST OF THE PRECIPITATION WILL FALL POST-FRONTAL AND WILL BE IN THE FORM OF JUST RAIN. COOLER TEMPERATURES WILL BEGIN TO FILTER INTO THE AREA BEHIND THE FRONT. SOME LINGERING RAIN WILL OCCUR ACROSS MUCH OF NORTH MISSISSIPPI AND PORTIONS OF SOUTHWEST TENNESSEE SATURDAY MORNING BUT THE RAIN WILL QUICKLY CLEAR BY NOON. PLEASANT TEMPERATURES WILL OCCUR WITH HIGHS IN THE MID 70S TO AROUND 80 DEGREES. SFC HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH THE BEGINNING OF THE WEEK. COOL TEMPERATURES WILL CONTINUE AS MODELS SHOW A REINFORCING DRY COLD FRONT MOVING THROUGH ON SUNDAY. HIGHS WILL RANGE FROM THE MID 70S TO LOWER 80S WHILE THE LOWS WILL BE IN THE 50S. BY THE MIDDLE OF THE WEEK...AN UPPER RIDGE WILL BUILD INTO THE AREA AS THE SFC HIGH SHIFTS EAST. SFC WINDS WILL TURN AROUND TO THE SOUTH AND TEMPERATURES WILL MODERATE. EXPECT HIGHS IN THE MID 80S TO AROUND 90 DEGREES WITH LOWS IN THE UPPER 50S TO MID 60S. DRY CONDITIONS WILL PREVAIL THROUGH THE ENTIRE PERIOD. KRM && .AVIATION... 00Z TAF CYCLE NOT MUCH CHANGE IN THE THINKING FROM THE 18Z TAF UPDATE...AN ISOLATED STORM AHEAD OF THE MAIN LINE SHOULD APPROACH JBR WITHIN THE NEXT HOUR...BUT OVERALL THINKING IMPACT AT MEM...MKL AND EVENTUALLY TUP WILL BE SLIGHTLY LATER THAT PREVIOUSLY THOUGHT. A STRONG COLD FRONT WILL PUSH INTO THE MIDSOUTH OVERNIGHT. EXPECT A LINE OF SHRAS AND TSRAS ALONG AND IN ADVANCE OF THE FRONT. IFR VSBYS WILL BE POSSIBLE WITH THE HEAVIER TSRAS. AFTER FRONTAL PASSAGE EXPECT A FEW HOURS OF SHRAS WITH OCNL MVFR VSBYS. CIGS WILL ALSO DETERIORATE AFTER FRONTAL PASSAGE TO MVFR LEVELS. PRECIP WILL TAPER OFF AND CLOUDS WILL SCT OUT FROM NW TO SE SATURDAY MORNING. EXPECT NORTH TO NORTHWEST FLOW AT ALL SITES TOMORROW AROUND 10 KNOTS WITH GUSTS TO 20. && .PRELIMINARY POINT TEMPS/POPS... MEM 67 78 57 82 / 90 20 0 0 MKL 68 76 52 80 / 90 30 0 0 JBR 63 77 54 81 / 100 10 0 0 TUP 71 79 56 81 / 90 60 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 7, 5:39 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 539 PM CDT FRI SEP 7 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 539 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT ACROSS THE ENTIRE MID SOUTH. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS...ALTHOUGH THERE WILL ALSO BE SOME POTENTIAL FOR LARGE HAIL AND AN ISOLATED TORNADO. THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF WEST TENNESSEE...NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI THROUGH SATURDAY MORNING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT THROUGH SATURDAY MORNING IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Special weather statement, Sep 7, 5:18 PM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT FRI SEP 7 2012
ARZ008-017-072245-
LAWRENCE AR-RANDOLPH AR-
518 PM CDT FRI SEP 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS
BETWEEN 40 TO 50 MPH WAS LOCATED 4 MILES NORTHWEST OF ANNIEVILLE
AT 519 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
BLACK ROCK...HOXIE...LAKE CHARLES STATE PARK...POCAHONTAS AND WALNUT
RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3624 9134 3625 9133 3625 9127 3629 9126
3633 9096 3595 9096 3603 9136 3623 9136
TIME...MOT...LOC 2219Z 271DEG 12KT 3618 9129Special weather statement, Sep 7, 7:18 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 718 PM CDT FRI SEP 7 2012 TNZ019-048-050-051-080045- CROCKETT TN-DYER TN-HAYWOOD TN-LAUDERDALE TN- 718 PM CDT FRI SEP 7 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 PM CDT FOR... WESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE... EXTREME NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF HALLS AT 718 PM CDT...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...DYER...HAYWOOD AND LAUDERDALE COUNTIES... INCLUDING LOCATIONS NEAR DYERSBURG...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3606 8935 3589 8914 3573 8949 3586 8961 TIME...MOT...LOC 0018Z 230DEG 22KT 3585 8949
Local storm report, Sep 7, 10:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 S JONESBORO 35.81N 90.69W
09/07/2012 CRAIGHEAD AR EMERGENCY MNGR
TREES AND POWERLINES DOWN ON THREE CARS NEAR INTERSECTION
OF CARAWAY ROAD AND HIGHWAY 63.
0800 PM FLASH FLOOD JONESBORO 35.82N 90.69W
09/07/2012 CRAIGHEAD AR EMERGENCY MNGR
FLOODING IN WEST JONESBORO AND JONESBORO. WATER OVER A
FOOT DEEP.
0850 PM TSTM WND GST KENNETT 36.24N 90.05W
09/07/2012 M0.00 MPH DUNKLIN MO TRAINED SPOTTER
40 TO 50 MILE PER HOUR WIND MEASURED ON TRAINED SPOTTERS
ANEMOMETER.
0952 PM TSTM WND GST ATOKA 35.45N 89.77W
09/07/2012 M0.00 MPH TIPTON TN TRAINED SPOTTER
68 MILE PER HOUR WIND GUST MEASURED NEAR BORDER OF SHELBY
AND TIPTON COUNTIES.
&&
AJCSpecial weather statement, Sep 7, 10:16 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT FRI SEP 7 2012
MSZ001>003-TNZ048>052-088>090-080400-
BENTON MS-MARSHALL MS-DE SOTO MS-SHELBY TN-CROCKETT TN-FAYETTE TN-
HARDEMAN TN-HAYWOOD TN-LAUDERDALE TN-MADISON TN-TIPTON TN-
1016 PM CDT FRI SEP 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1100 PM CDT FOR...
NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 5 MILES NORTHEAST OF BELLE EAGLE TO 5 MILES EAST OF
OLIVE BRANCH AT 1016 PM CDT...MOVING EAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN BENTON...CROCKETT...DESOTO...FAYETTE...HARDEMAN...
HAYWOOD...LAUDERDALE...MADISON...MARSHALL...SHELBY AND TIPTON
COUNTIES...INCLUDING LOCATIONS NEAR BOLIVAR...BROWNSVILLE...
COLLIERVILLE...CORDOVA...GERMANTOWN...JACKSON AND OLIVE BRANCH...
SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3543 8882 3543 8884 3539 8884 3490 8907
3490 8997 3545 8968 3576 8939 3578 8864
TIME...MOT...LOC 0316Z 274DEG 52KT 3574 8914 3552 8922
3497 8967Special weather statement, Sep 7, 10:23 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 PM CDT FRI SEP 7 2012
ARZ049-058-MSZ001-007-010-080430-
LEE AR-PHILLIPS AR-TUNICA MS-DE SOTO MS-COAHOMA MS-
1023 PM CDT FRI SEP 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1130 PM CDT FOR...
LEE COUNTY IN EASTERN ARKANSAS...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
WEST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM MORO TO 23 MILES WEST OF WHITE RIVER NATIONAL WILDLIFE
REFUGE AT 1024 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN COAHOMA...DESOTO...LEE...PHILLIPS AND TUNICA COUNTIES...
INCLUDING LOCATIONS NEAR ELAINE...HELENA...MARIANNA...MARVELL...ST
FRANCIS NATIONAL PARK...WEST HELENA AND WHITE RIVER NATIONAL WILDLIFE
REFUGE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES HORSESHOE LAKE...MIDWAY LAKE AND OLD TOWN LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3422 9107 3429 9108 3434 9105 3435 9101
3446 9101 3448 9106 3473 9106 3474 9111
3483 9111 3487 9108 3487 9041 3484 9041
3486 9034 3484 9031 3487 9031 3487 9016
3412 9073 3412 9111
TIME...MOT...LOC 0324Z 271DEG 32KT 3479 9102 3419 9147
30/SIRMONSpecial weather statement, Sep 7, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 PM CDT FRI SEP 7 2012
TNZ003-004-020-021-051-052-054-080415-
WEAKLEY TN-CARROLL TN-CROCKETT TN-GIBSON TN-HENDERSON TN-HENRY TN-
MADISON TN-
1031 PM CDT FRI SEP 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1115 PM CDT FOR...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...
EASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 8 MILES NORTHEAST OF PALMERSVILLE TO 5 MILES NORTHWEST
OF ADAIR AT 1032 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CARROLL...CROCKETT...GIBSON...HENDERSON...HENRY...MADISON
AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR HUMBOLDT...
HUNTINGDON...MCKENZIE...MILAN...NATCHEZ TRACE STATE FOREST...NATCHEZ
TRACE STATE PARK...PARIS LANDING STATE PARK AND PARIS...SHOULD
MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3635 8806 3635 8809 3625 8808 3622 8813
3612 8820 3588 8821 3585 8820 3585 8818
3574 8819 3571 8914 3573 8917 3618 8867
3651 8862 3650 8805
TIME...MOT...LOC 0332Z 267DEG 32KT 3652 8849 3619 8855
3578 8900The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:34 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 41 min |
| Sep 7, 10:23 PM CDT | Special Weather Statement | MEG | Tunica | 67 min |
| Sep 7, 10:53 PM CDT | Special Weather Statement | MEG | Alcorn | 52 min |
| Sep 7, 7:18 PM CDT | Special Weather Statement | MEG | Dyer | 27 min |
| Sep 7, 8:37 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 38 min |
| Sep 7, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 52 min |
| Sep 7, 9:08 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lake, Lauderdale, Obion | 52 min |
| Sep 7, 9:13 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| Sep 7, 9:31 PM CDT | Flash Flood Warning | MEG | Lake, Obion | 6 hr |
| Sep 7, 9:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Obion and 1 more | 44 min |
| Sep 7, 10:06 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Henry and 3 more | 24 min |
| Sep 7, 10:16 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman, Haywood, Madison | 44 min |
| Sep 7, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 48 min |
| Sep 7, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 46 min |
| Sep 7, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 38 min |
| Sep 7, 8:09 PM CDT | Flash Flood Warning | MEG | Craighead | 3 hr |
| Sep 7, 8:15 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett | 45 min |
| Sep 7, 8:44 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 46 min |
Nearby
Special Weather Statements in Tennessee, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.